# SDR FDEA2020030970501

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 96,380 hours, 38,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PDIS  926     27-50  8236     07MAR20  RNO  FACT  U  LOGPAGES:3215684  EXTENDING FLAPS FROM 15*- 20* RECEIVED TE FLAP  DISAGREE CAUTIN MESSAGE. FLAPS STOPPED MOVING AT  17*. COMPLIED WITH QRH, LANDED UNEVENTFULLY.   FACT 07MAR20 14:20   RNO U  RETURNED A/C BACK TO NORMAL CONFIG. PERFORMED  SYSTEM OPS OF SLATS AND TE FLAP SYSTEM I.A.W. M/M  27_51_00_2_0 AND FIM  27_51_00_815_808. OPS NORMAL. NO HISTORY AND  NO FAULTS LOGGED. A/C TO CONTINUE.
